| Model Number |
1516-30-605 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Dr morgan revised an attune primary today for instability.He did not do the primary case and revised with zimmer so none of our products were used.Dr morgan stated the index surgery likely took too much off the distal femur which led to tight flexion and loose extension gaps.He stated it was technique related not implant related.The primary procedure was done by dr cooke on the 15/10/20 but unknown hospital.I do not have the lot numbers as we could not read them, will try to get details from customer service.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
Event or Problem Description
Additional information received: a.Was instability related to polyethylene wear? no poly wear.No instability not due to poly wear.As stated he believed that too much distal femur was resected.B.Were any components undersized on the primary surgery that led to the instability? no malposition.The extension gap is too loose.Components sized appropriately.C.Was the femur or tibia excessively resected/joint line raised during the primary surgery that led to the instability? yes as stated in the original complaint the distal femur appeared to be over resected.